Knowledge
Conference

2018

October 12th, Berlin

#pakcon2018

Share knowledge.

Turn ideas into action.

The Project A Knowledge Conference is a day shared with the thought leaders of the digital economy.

We are the Operational VC.
The hands-on application of knowledge is our business.

Talks & Workshops

Design

Bridging the gap between design and development

Krijn Rijshouwer

Product Designer

Communication

Inspire! And grow your business: How you become a personal brand

Florian Heinemann

General Partner

Bob Hardt

Communications Manager

Marketing

Leveraging chat bots for improving business outcomes

Aaron Rosen

Head of CRM & Growth Marketing

Malte Goesche

Strategic Product Partnerships Manager, Central Europe

Business Intelligence / Frontend

Analyzing the business value of site speed

Christian Häringer

Director Frontend

Philipp Werner

Director Business Intelligence

Organizational Building

The organization as foundation for growth

Anne Weitzdörfer

Data

The Data Janitor strikes back

Daniel Molnar

Data Engineer

Marketing

SEO in the age of AI

Philipp Klöckner

Advisor & Angel Investor

Frontend Engineering

Frontend development 2018 - What's in your stack

Stefan Judis

Developer Evangelist

Business Intelligence

Executing on attributed marketing data: Why few seem to do it - and how to solve it

Philipp Werner

Director Business Intelligence

Marketing

The assistant age

Axel Reichmann

Product Partnerships, Google Assistant

Data

Mara - the BI infrastructure of Project A

Martin Loetzsch

Chief Data Officer

Organizational Building

Transformational times: Why change makes the brain hurt

Christin Mey

Communication Strategist - Business Trainer

Organizational Building

Culture and diversity

Data

Automating a travel agency with machine learning and NLP

Sebastian Mika

Head of Data Science

Business Intelligence

Setting up a testing framework for on-site ranking

Dr. Alexandra Deichsel

Business Intelligence Manager

Marketing

The Ultimate Question - Boost your customer retention with NPS

Management

Public funding for young tech companies: A case study, general principles and specific programs on different levels of government

Tilman Süss

Managing Director, Coach & Consultant

Organizational Building

The Millennial Game: Building a feedback & learning DNA to successfully scale your team

Jenny Podewils

Co-Founder

Business Intelligence

Brand vs. non-brand : How to accurately assess your SEO performance

Ole Bossdorf

Marketing Analyst

Backend Engineering

Insights from K24 - Real-life challenges of a distributed service architecture

Tobias Rosenstock

Teamlead Software Engineering

Nick Personn

Lead PHP Engineer

Design

Community-driven design

Emanuela Damiani

User Experience Designer

Data

Building a pricing tool for 1.8M SKUs

Jan Katins

BI Engineer

Management

100% remote work: Best practice case study

Tim Schumacher

Co-Founder & Chairman

Frontend Engineering

Time to Interactive – focusing on human-centric metrics

Radimir Bitsov

Frontend Architect

Frontend Engineering

Why we <3 working with Kirby

Micaela Rava

Frontend Engineer

Marketing

Next level influencer marketing: How to bridge authentic social creators content and performance marketing

Max Kersting

Co-founder & Managing Director

Frontend Engineering

Serverless image optimization

Juan Pablo Denis

Frontend Engineer

Data

Event collection and storage - process the world's opinions with no ops

Stephen Lumenta

Chief Technology Officer

Marketing

B2B Marketing – the underestimated sales department

Dorothee Seedorf

Chief Marketing Officer

Andres Tapia Almansa

Head of SEO & Content Marketing

Backend Engineering

How to change your development and release workflow … oh and your culture

Klaus Großmann

Manager E-Commerce Engineering

Stephan Schulze

Chief Technology Officer

Marketing

How to turn Amazon from your enemy into your friend

Miro Mevius

Cooperations & Marketplace Manager

Martin Bach

Cooperations & Marketplace Manager

Management

Panel discussion: Continuous transformation while maintaining course

Nina Jetter

Moderator

Tobias Tschötsch

Founder & Managing Director (Contorion)

Christian Schneider-Sickert

CEO and co-founder (Liqid)

Boris Lokschin

CEO (Spryker)

Richard Herz

CIO (kfzteile24)

Product

Creating UX advocates in the product team

Lucía Martín

Senior Product Designer

Branding

The Brand Operating System: A framework for creating, configuring and measuring your company brand

Sean Patrick Ironside

Head of Brand & Communication

Product

5 principles for a good product

Tamer El-Hawari

Director Product

Software Engineering

Acceptance tests with Codeception & Selenium

Stefan Kleff

Chief Technology Officer

Software Engineering

Can it test itself? Setting up QA automation

Alexandru Chitu

QA Engineer

Frontend Engineering

World Domination 101 - How to rule with living design systems

Kathrin Holzmann

Senior Frontend Engineer

Talent Acquisition

Talent Acquisition 4.0 - developed on the green field and inspired by performance marketing & others

Moritz Trutschel

Head of Talent Acquisition

Frontend Engineering

Webassembly: The high potential of low level code

Christian Höpfner

Frontend Architect

Marketing

Fireside Chat

Dominik Richter

CEO and founder

Florian Heinemann

General Partner

Schedule

09:00
09:00
Registration & breakfast
Main Hall
09:30
09:30
Official start
Rainer Berak
Main Hall
10:30
10:30 - 11:30
60 min
Frontend development 2018 - What's in your stack
Stefan Judis
Main Hall
Frontend Engineering
Inspire! And grow your business: How you become a personal brand
Florian Heinemann & Bob Hardt
Room 1
Communication
10:30 - 10:55
25 min
Automating a travel agency with machine learning and NLP
Sebastian Mika
Room 2
Data
B2B Marketing – the underestimated sales department
Dorothee Seedorf & Andres Tapia Almansa
Room 3
Marketing
Building a pricing tool for 1.8M SKUs
Jan Katins
Room 4
Data
The organization as foundation for growth
Anne Weitzdörfer
Room 5
Organizational Building
11:05
11:05 - 11:30
25 min
Event collection and storage - process the world's opinions with no ops
Stephen Lumenta
Room 2
Data
Executing on attributed marketing data: Why few seem to do it - and how to solve it
Philipp Werner
Room 3
Business Intelligence
Transformational times: Why change makes the brain hurt
Christin Mey
Room 4
Organizational Building
Insights from K24 - Real-Life Challenges of a distributed Service Architecture
Tobias Rosenstock & Nick Personn
Room 5
Backend Engineering
11:40
11:40 - 12:40
60 min
Panel discussion: Continuous transformation while maintaining course
Nina Jetter , Tobias Tschötsch , Christian Schneider-Sickert , Boris Lokschin & Richard Herz
Main Hall
Management
11:40 - 12:05
25 min
The Data Janitor strikes back
Daniel Molnar
Room 1
Data
Why we <3 working with Kirby
Micaela Rava
Room 2
Frontend Engineering
5 principles for a good product
Tamer El-Hawari
Room 3
Product
Next Level Influencer Marketing: How to Bridge Authentic Social Creators Content and Performance Marketing
Max Kersting
Room 4
Marketing
Acceptance tests with Codeception & Selenium
Stefan Kleff
Room 5
Software Engineering
12:15
12:15 - 12:40
25 min
Fireside Chat
Dominik Richter & Florian Heinemann
Room 1
Marketing
Serverless image optimization
Juan Pablo Denis
Room 2
Frontend Engineering
Analyzing the business value of site speed
Christian Häringer & Philipp Werner
Room 3
Business Intelligence
Frontend
Can it test itself? Setting up QA Automation
Alexandru Chitu
Room 4
Software Engineering
Community Driven Design
Emanuela Damiani
Room 5
Design
12:40
12:40 - 14:00
80 min
Lunch Break
Main Hall
14:00
14:00 - 15:00
60 min
Bridging the gap between design and development
Krijn Rijshouwer
Main Hall
Design
How to turn Amazon from your enemy into your friend
Dorothee Seedorf , Miro Mevius & Martin Bach
Room 3
Marketing
14:00 - 14:25
25 min
SEO in the age of AI
Philipp Klöckner
Room 1
Marketing
Talent Acquisition 4.0 - developed on the green field and inspired by performance marketing & others
Moritz Trutschel
Room 4
Talent Acquisition
Setting up a testing framework for on-site ranking
Dr. Alexandra Deichsel
Room 5
Business Intelligence
14:35
14:35 - 15:00
25 min
The Millennial Game: Building a feedback & learning DNA to successfully scale your team
Jenny Podewils
Room 1
Organizational Building
Creating UX advocates in the product team
Lucía Martín
Room 2
Product
Brand vs. non-brand : How to accurately assess your SEO performance
Ole Bossdorf
Room 4
Business Intelligence
The Ultimate Question - Boost your customer retention with NPS
Paul Schwarzenholz
Room 5
Marketing
15:00
15:00 - 16:00
60 min
Coffee Break
Main Hall
16:00
16:00 - 16:25
25 min
Culture and diversity
Fabian Horstmann & Rainer Berak
Room 1
Organizational Building
World Domination 101 - How to rule with living design systems
Kathrin Holzmann
Room 2
Frontend Engineering
Leveraging chat bots for improving business outcomes
Aaron Rosen & Malte Goesche
Room 3
Marketing
Mara - the BI infrastructure of Project A
Martin Loetzsch
Room 4
Data
Time to Interactive – focusing on human-centric metrics
Radimir Bitsov
Room 5
Frontend Engineering
16:35
16:35 - 17:20
45 min
The assistant age
Axel Reichmann
Main Hall
Marketing
The Brand Operating System: A framework for creating, configuring and measuring your company brand
Sean Patrick Ironside
Room 1
Branding
Webassembly: The high potential of low level code
Christian Höpfner
Room 2
Frontend Engineering
How to change your development and release workflow … oh and your culture
Klaus Großmann & Stephan Schulze
Room 3
Backend Engineering
100% Remote Work: Best Practice Case Study
Tim Schumacher
Room 4
Management
Public Funding for Young Tech Companies: A Case Study, general principles and specific programs on different levels of government
Tilman Süss
Room 5
Management
17:30
17:30 - 17:45
15 min
A-Awards
Main Hall
17:45
17:45 - 18:00
15 min
Official closing
Florian Heinemann
Main Hall
18:00
18:00 - 23:00
300 min
Party, drinks, music
Main Hall

Location

Stadtbad Oderberger

Address

The event will take place at Stadtbad Oderberger, Oderberger Str. 57, 10435 Berlin.
How to get there

Person of contact

Charlotte Niklahs
pakcon2018@project-a.com